Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 57, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2017, 6:38 PM EDT for 4 counties in Tennessee. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2017, 6:38 PM EDT (22:38 UTC)
- Expired
- Apr 22, 2017, 7:29 PM EDT
- In force
- 51 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Loudon County, TN, McMinn County, TN, Monroe County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:48 PM EDT | TSTM WND DMG | Athens, TN | NUMEROUS TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541
WUUS54 KMRX 222238
SVRMRX
TNC105-107-123-145-222345-
/O.NEW.KMRX.SV.W.0057.170422T2238Z-170422T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
638 PM EDT SAT APR 22 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Loudon County in eastern Tennessee...
McMinn County in eastern Tennessee...
Monroe County in eastern Tennessee...
Southeastern Roane County in eastern Tennessee...
* Until 745 PM EDT
* At 638 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Spring City to near Decatur to
7 miles north of Charleston, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Athens, Lenoir City, Sweetwater, Loudon, Madisonville, Etowah,
Englewood, Vonore, Greenback, Friendsville, Tellico Plains, Niota,
Philadelphia, Calhoun, McGee Carson Peninsula, Clear Water,
Hillsview, Murray Store, Mount Vernon and Riceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3526 8473 3529 8472 3529 8475 3540 8484
3565 8462 3571 8463 3571 8466 3570 8467
3571 8467 3584 8420 3576 8415 3571 8417
3566 8413 3560 8418 3559 8411 3554 8409
3556 8400 3549 8399 3549 8394 3544 8399
TIME...MOT...LOC 2238Z 253DEG 43KT 3563 8473 3544 8480 3539 8473
HAIL...1.00IN
WIND...60MPH
$$
05/MA3 follow-up statements
868
WWUS54 KMRX 222303
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
703 PM EDT SAT APR 22 2017
TNC145-222312-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Roane TN-
703 PM EDT SAT APR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROANE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3540 8471 3571 8452 3576 8445 3575 8443
3578 8442 3577 8439 3584 8420 3577 8418
3576 8415 3571 8417 3566 8413 3560 8418
3559 8411 3554 8409 3556 8400 3551 8401
3549 8399 3549 8394 3544 8399 3527 8470
TIME...MOT...LOC 2302Z 253DEG 43KT 3570 8444 3551 8451 3546 8444
$$
TNC105-107-123-222345-
/O.CON.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Loudon TN-McMinn TN-Monroe TN-
703 PM EDT SAT APR 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR LOUDON...CENTRAL MCMINN AND MONROE COUNTIES...
At 702 PM EDT, severe thunderstorms were located along a line
extending from near Loudon to 6 miles south of Sweetwater to 6 miles
southwest of Madisonville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Athens, Lenoir City, Sweetwater, Loudon, Madisonville, Etowah,
Englewood, Vonore, Greenback, Friendsville, Tellico Plains, Niota,
Philadelphia, Riceville, Tariffville, McGee Carson Peninsula, Citico
Beach, Mount Vernon, Tellico Village and Fort Loudon S.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 8471 3571 8452 3576 8445 3575 8443
3578 8442 3577 8439 3584 8420 3577 8418
3576 8415 3571 8417 3566 8413 3560 8418
3559 8411 3554 8409 3556 8400 3551 8401
3549 8399 3549 8394 3544 8399 3527 8470
TIME...MOT...LOC 2302Z 253DEG 43KT 3570 8444 3551 8451 3546 8444
HAIL...1.00IN
WIND...60MPH
$$
05/MA591
WWUS54 KMRX 222312
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
712 PM EDT SAT APR 22 2017
TNC105-107-222322-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Loudon TN-McMinn TN-
712 PM EDT SAT APR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR LOUDON AND CENTRAL MCMINN
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area Therefore, the warning has been cancelled.
LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
3565 8452 3567 8443 3564 8438 3567 8432
3564 8428 3563 8425 3562 8425 3562 8419
3558 8415 3559 8411 3554 8409 3556 8400
3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2312Z 255DEG 43KT 3563 8427 3544 8434 3539 8427
$$
TNC123-222345-
/O.CON.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Monroe TN-
712 PM EDT SAT APR 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR MONROE COUNTY...
At 712 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Loudon to near Madisonville to 14
miles east of Etowah, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sweetwater, Madisonville, Vonore, Greenback, Tellico Plains, Citico
Beach, Tariffville, McGee Carson Peninsula, Mount Vernon and Fort
Loudon S.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
3565 8452 3567 8443 3564 8438 3567 8432
3564 8428 3563 8425 3562 8425 3562 8419
3558 8415 3559 8411 3554 8409 3556 8400
3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2312Z 255DEG 43KT 3563 8427 3544 8434 3539 8427
HAIL...1.00IN
WIND...60MPH
$$
05/MA820
WWUS54 KMRX 222329
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
729 PM EDT SAT APR 22 2017
TNC123-222339-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Monroe TN-
729 PM EDT SAT APR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled. However heavy rain is still possible with these
thunderstorms.
LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
3565 8452 3567 8443 3564 8438 3567 8432
3564 8428 3563 8425 3562 8425 3562 8419
3558 8415 3559 8411 3554 8409 3556 8400
3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2327Z 253DEG 43KT 3568 8405 3549 8412 3544 8405
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 22, 3:22 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
322 PM EDT Sat Apr 22 2017
.SHORT TERM /Tonight and Sunday/...
Another round of showers and thunderstorms have begun to fire west
of the MRX CWA across Middle TN and into portions of the northern
Plateau. This activity is firing along the remnant boundary/front
in place roughly along the I-40 corridor. North of I-40, which has
remained overcast and wet for most of the day, a capped, more
stable environment remains in place. However, places along and
south of the I-40/I-81 corridor have seen some sunshine over the
last 2-3 hours. This has helped destabilize things, with MLCAPE
values in the 1000-1500 J/kg range across the Southern Plateau and
Valley -- and in the 500-1000 J/kg across the central Valley and
along the Great Smoky Mountains.
As a result, am expecting the potential for some strong to
marginally severe storms - particularly in Slight Risk area
between 4 to 9 PM EDT this afternoon and evening. The main threats
with this activity will be straight-line damaging winds, along
with some marginally severe hail. However, the primary impact from
this activity will be the threat for locally heavy rainfall and
flash flooding -- along with a risk for lightning for the folks
with outdoor plans.
As mentioned, there is a favorable set-up for flash flooding
tonight into Sunday, particularly across the northern Plateau and
portions of southwest Virginia and far northeast Tennessee which
has already seen heavy rain today and last night (1-2 inches),
and could see an additional 2-3 inches through Sunday evening.
Adding to the threat are high PWAT values up to 1.5 inches, a deep
warm cloud layer with some CAPE to work with, and the potential
for training for the mean flow potentially moving parallel to the
boundary overnight. Then, another round(s) of locally heavy
showers will re-develop and move across portions of East Tennessee
and Southwest Virginia tomorrow ahead of the upper-low passage as
it moves across the state on Sunday. There is really not a
specific time more favored for rainfall Sunday, though things
should begin to die down as the feature moves east after 21z.
As a result, have maintained the Flash Flood Watch for the entire
region until 21z on Sunday. May have to look at extending this in
time based on model and radar trends this evening and overnight.
.LONG TERM /Sunday Night through Saturday/...
Residual showers will slowly exit the Southern Appalachian Region
Sunday night into Monday as an upper level low pulls away from
the area. High pressure builds in late Monday into Tuesday for dry
conditions and a warming trended for mid week. Model consistency
quite poor Thursday through the rest of the period...but overall
trend is for an unsettled end of the period with a weakening
frontal boundary progged to move through on Thursday and another
system approaching the area around the Friday/Saturday time frame.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 57 64 53 71 / 90 80 40 10
Knoxville McGhee Tyson Airport, TN 56 60 51 69 / 90 90 50 10
Oak Ridge, TN 56 61 51 69 / 90 80 50 10
Tri Cities Airport, TN 53 58 47 67 / 90 100 80 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday afternoon for Cherokee-Clay.
TN...Flash Flood Watch through Sunday afternoon for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
Sequatchie-Sevier Smoky Mountains-Southeast Carter-
Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
Washington TN-West Polk.
VA...Flash Flood Watch through Sunday afternoon for Lee-Russell-Scott-
Washington-Wise.
&&
AMP/MJBHazardous weather outlook, Apr 22, 10:21 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 1021 AM EDT Sat Apr 22 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-231430- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 1021 AM EDT Sat Apr 22 2017 /921 AM CDT Sat Apr 22 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight ...Strong to Possibly Severe Storms are expected this Afternoon and Evening... ...Flash flood Watch is in effect beginning by mid-afternoon Today and continuing through Sunday Afternoon... A cold front will across the region Today producing scattered to numerous showers and thunderstorms. Some of these storms could be strong to possibly severe from the mid-afternoon through the evening. The main concern being hail up to quarter size, damaging downburst winds up to 60 mph, heavy rainfall and lightning. The heavy rains may cause localized flash flooding, especially along and near a stalled out boundary stretched along the northern Plateau and Cumberland Mountains near the Tennessee/Virginia border. .DAYS TWO THROUGH SEVEN...Sunday through Friday ...Locally Heavy Rainfall and Flash Flooding are possible through Sunday... A storm system will move across the Tennessee Valley and southern Appalachians Saturday night and Sunday. Widespread showers and embedded thunderstorms are expected with locally heavy rainfall expected. One to three inches of rainfall will be common across much of the area through Sunday with localized amounts in excess of 4 inches possible. The persistent rainfall will saturate the ground across much of the area. The additional heavy rains could lead to flooding of roadways, poor drainage areas, low lying areas and small rivers and streams across the region. Mud slides are possible, especially across the burn scar areas of Sevier County, Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Apr 22, 5:44 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Morristown TN
444 PM CDT SAT APR 22 2017
TNZ081-082-222230-
Sequatchie TN-Bledsoe TN-
444 PM CDT SAT APR 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SEQUATCHIE AND SOUTHWESTERN
BLEDSOE COUNTIES UNTIL 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gruetli-Laager, or 10 miles west of Dunlap, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dunlap, Brayton, Palio and Cagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3555 8510 3553 8510 3552 8513 3550 8514
3547 8512 3545 8515 3545 8517 3530 8526
3532 8556 3534 8554 3536 8551 3541 8549
3541 8551 3542 8551 3543 8554 3549 8554
3551 8557
TIME...MOT...LOC 2143Z 268DEG 29KT 3542 8556
05/MALocal storm report, Apr 22, 6:04 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
604 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG STRAWBERRY PLAINS 36.06N 83.69W
04/22/2017 KNOX TN 911 CALL CENTER
A FEW TREES DOWN AROUND THE STRAWBERRY PLAINS AREA AND
SOUTH NEAR I-40.
&&Local storm report, Apr 22, 6:13 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL KNOXVILLE 35.97N 83.95W
04/22/2017 E1.75 INCH KNOX TN PUBLIC
SEVERAL REPORTS OF GOLFBALL SIZE HAIL IN AND AROUND
KNOXVILLE. REPORTS FROM FB AND TWITTER WITH PICTURES.
&&Local storm report, Apr 22, 6:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
621 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SE DANDRIDGE 35.99N 83.38W
04/22/2017 E1.00 INCH JEFFERSON TN TRAINED SPOTTER
&&Special weather statement, Apr 22, 6:29 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
629 PM EDT SAT APR 22 2017
TNZ068-071-086-222315-
Northwest Monroe TN-Loudon TN-NW Blount TN-
629 PM EDT SAT APR 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUDON...NORTHERN
BLOUNT AND NORTH CENTRAL MONROE COUNTIES UNTIL 715 PM EDT...
At 629 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Madisonville, moving northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Maryville, Alcoa, Louisville, Rockford, Eagleton Village, Vonore,
Greenback, Friendsville, McGee Carson Peninsula, Walland, Wildwood,
Clover Hill, Tellico Village, Fort Loudon S.p. and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3564 8434 3583 8419 3579 8414 3585 8414
3585 8412 3583 8412 3584 8410 3583 8406
3585 8405 3585 8401 3587 8401 3588 8403
3588 8400 3586 8397 3588 8395 3585 8391
3584 8385 3588 8379 3577 8373 3550 8417
TIME...MOT...LOC 2229Z 231DEG 37KT 3563 8420
05/MALocal storm report, Apr 22, 6:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
633 PM EDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 4 NE KNOXVILLE 36.02N 83.90W
04/22/2017 KNOX TN PUBLIC
WATER COMPLETELY COVERING ROADWAY AT RUTLEDGE PIKE AND
I-40. REPORT VIA FB.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:37 PM EDT | Special Weather Statement | MRX | Monroe | 53 min |
| Apr 22, 4:11 AM EDT | Flash Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 47 hr |
| Apr 22, 8:55 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 4 hr |
| Apr 22, 9:14 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 4 days |
| Apr 22, 9:14 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 3 days |
| Apr 22, 11:04 AM EDT | Areal Flood Advisory | MRX | Hancock | 3 hr |
| Apr 22, 4:40 PM EDT | Special Weather Statement | MRX | Anderson | 50 min |
| Apr 22, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 64 min |
| Apr 22, 5:28 PM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Grainger, Jefferson, Knox, Loudon and 4 more | 3 hr |
| Apr 22, 5:33 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Sevier | 57 min |
| Apr 22, 5:44 PM EDT | Special Weather Statement | MRX | Sequatchie | 46 min |
| Apr 22, 5:49 PM EDT | Flash Flood Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane and 1 more | 3 hr |
| Apr 22, 6:07 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea, Sequatchie | 53 min |
| Apr 22, 6:19 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 56 min |
| Apr 22, 6:29 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 2 hr |
| Apr 22, 6:29 PM EDT | Special Weather Statement | MRX | Blount | 46 min |
| Apr 22, 6:53 PM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott, Union | 112 min |
| Apr 22, 7:06 PM EDT | River Flood Warning | MRX | Morgan, Roane | 15 hr |
| Apr 22, 7:21 PM EDT | Special Weather Statement | MRX | Blount, Sevier | 39 min |
| Apr 22, 7:24 PM EDT | Areal Flood Advisory | MRX | Carter, Claiborne, Grainger, Greene, Hamblen, Hancock and 5 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.